Vesties’ Village

Notifications
Clear all

Tinnitus


Jonn
 Jonn
(@john45)
New Member
Joined: 5 months ago
Posts: 2
Topic starter  

Twelve hours after first phizer shot my ears started ringing, left especially and it hasn't stopped.  I'm between okish and panicked and tears then back to the start. 45yo male. Anyone had this? 


My Cell liked
Quote
Topic Tags
Akellydill
(@akellydill)
New Member
Joined: 2 months ago
Posts: 1
 

Yes. I’ve had a cocktail of horrible side effects from just 1 moderna shot. And every or any doctor that tells me that my horrid symptoms are “coincidental” after my vaccine, can seriously gtfo. We’re not crazy.

This post was modified 2 months ago by Akellydill

Dee liked
ReplyQuote
Rachel D
(@racheld)
New Member
Joined: 4 months ago
Posts: 4
 

@akellydill How are you now? I am still dealing with tinnitus 4 months from sudden onset (2 weeks post 2nd Pfizer). I’m just weaning off a course of Prednisolone which I started about 10 days ago which only seemed to spike the tinnitus. Most other symptoms settling. 


ReplyQuote
My Cell
(@scwl1127)
New Member
Joined: 1 week ago
Posts: 2
 

@akellydill I thought I was losing it lol I hAve a feeling of water in ears everything echos I say it’s driving me crazy 

just got the second shot two weeks ago 

what the hell is this 


ReplyQuote
My Cell
(@scwl1127)
New Member
Joined: 1 week ago
Posts: 2
 

No opinion pls only facts 

does anyone have a loud echo like water in ears after second shot of Phizer ? Two weeks post shot


ReplyQuote